George E Andrews - Partition Identities for Two-Color Partitions

hrj:8929 - Hardy-Ramanujan Journal, January 9, 2022, Volume 44 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2021 - https://doi.org/10.46298/hrj.2022.8929
Partition Identities for Two-Color PartitionsArticle

Authors: George E Andrews 1

  • 1 Pennsylvania State University

Three new partition identities are found for two-color partitions. The first relates to ordinary partitions into parts not divisible by 4, the second to basis partitions, and the third to partitions with distinct parts. The surprise of the strangeness of this trio becomes clear in the proof.


Volume: Volume 44 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2021
Published on: January 9, 2022
Accepted on: January 9, 2022
Submitted on: January 6, 2022
Keywords: Partitions,Two-Color Partitions,Rogers-Ramanujan identities,2010 Mathematics Subject Classification. 11P81; 05A19,[MATH]Mathematics [math]

Consultation statistics

This page has been seen 240 times.
This article's PDF has been downloaded 633 times.